MAUDE Adverse Event Report: QURA SRL. QUANTUM DUAL LUMEN CANNULA 31F; DUEL LUMEN CANNULA

QURA SRL. QUANTUM DUAL LUMEN CANNULA 31F; DUEL LUMEN CANNULA
Model Number DL31F-V0
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient was place on ecmo with the cannula in question, estimated date is (b)(6) 2022.The nurse manager for their ecmo icu unit notified me that their 31 fr dual lumen cannula "de coupled" while on a patient.The patient was sitting up in bed when this happened.The drainage hub of the dual lumen cannula came undone and disconnected from the cannula.The ecmo circuit filled with air.The ecmo specialist were very quick to react and clamped the circuit.The patient was very stable during this time.They were able to re cannulate the patient with a different cannula.The patient is doing well on ecmo now and noted no significant blood loss or significant clinical deficiencies.

Brand Name
QUANTUM DUAL LUMEN CANNULA 31F
Common Device Name
DUEL LUMEN CANNULA
Manufacturer (Section D)
QURA SRL.
via di mezzo 23
mirandola, modena 41037
IT  41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola, modena 41037
IT   41037
MDR Report Key14335282
Report Number3016746283-2022-00002
Device Sequence Number12328631
Product Code DWF
UDI-Device Identifier08051160300792
UDI-Public08051160300792
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDL31F-V0
Device Catalogue NumberDL31F-V0
Device Lot NumberD002352
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient RaceAsian